# SDR SWAA2025042955274

- Difficulty date: April 10, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE BS 500- 500A; LBL 25; WL 156 CRACKED<[01] REMOVED AND REPLACED BAFFLE BS 500- 500A; LBL 25; WL 156 IAW SRM 51-40-02 & DWG# 143A7505 ID: 0081 REV: -;[02] VERIFIED ACTION 1. JOB COMPLETE.
